# SDR SIMA202008186001

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 39,157 hours, 34,061 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL/RUBBERY SMELL NOTED IN COCKPIT. SMELL SEEMED TO DISAPATE WITH PACK 1 TURNED OFF.   R & R COCKPIT RECIRCULATION FAN DUE TO LOUD HIGH PITCH WHINE. COMPLIED WITH ETN-EM-72-034 ENG ODOR EVENT TROUBLESHOOTING SUPPLEMENT NO ODORS DETECTED IN COCKPIT OR CABIN. NO DEFECTS NOTED.
